# SDR SWAA2023100603531

- Difficulty date: September 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,836 hours, 30,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR BARRIER LOCATED BS663.75 BTW RBL45.64 TO RBL 54.21 AND WL166.5 WING CENTER SECTION AT MAIN WHEEL WELL COMPARTMENT 2023-568956<[01] REPAIRED VAPOR BARRIER LOCATED BS663.75 BTW RBL45.64 TO RBL 54.21 AND WL166.5 WING CENTER SECTION AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2. PARAGRAPH 6. TOOL USED= CALIPER P/N: 700-113-10; S/N: 0033174; DUE DATE: 12-MAR-24;[02] CORRECTED STEP 1 - REPAIRED VAPOR BARRIER LOCATED BS663.75 BTW RBL45.64 TO RBL 54.21 AND WL166.5 WING CENTER SECTION AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2. PARAGRAPH 6. TOOL USED= CALIPER P/N: 700-113-10; S/N: 0033174; DUE DATE: 12-MAR-24. SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK CARD COMPLETED  REPAIRED VAPOR BARRIER LOCATED BS663.75 BTW RBL45.64 TO RBL 54.21 AND WL166.5 WING CENTER SECTION AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2. PARAGRAPH 6. TOOL USED= CALIPER P/N: 700-113-10; S/N: 0033174; DUE DATE: 12-MAR-24. SEE INDIVIDUAL SIGN OFFS BELOW RII
